TU Darmstadt / ULB / TUbiblio

Multivalued perturbations of m-accretive differential inclusions

Bothe, D. (1998):
Multivalued perturbations of m-accretive differential inclusions.
In: Isr. J. Math., pp. 109-138, 108, [Article]

Item Type: Article
Erschienen: 1998
Creators: Bothe, D.
Title: Multivalued perturbations of m-accretive differential inclusions
Language: English
Journal or Publication Title: Isr. J. Math.
Volume: 108
Divisions: 04 Department of Mathematics > Mathematical Modelling and Analysis
UNSPECIFIED
Zentrale Einrichtungen
04 Department of Mathematics
Date Deposited: 21 Jun 2011 11:28
Export:
Suche nach Titel in: TUfind oder in Google

Optionen (nur für Redakteure)

View Item View Item